# SDR AALA20090629JFK01

- Difficulty date: June 29, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- Aircraft time: 45,803 hours, 15,476 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Faulted
- Location: Eicas
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK -  LEFT ENGINE OVER TEMPERATURE INDICATION AND SEVERAL WARNINGS DISPLAYED.  EMERGENCY DECLARED, RETURNED TO JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FAULTY LEFT ENGINE INDICATION AND CREW ALERTING SYSTEM (EICAS).  SYSTEM GROUND CHECK NORMAL OPERATION.
